# SDR 2008UALA03581

- Difficulty date: June 24, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 67,375 hours, 10,989 cycles
- Engine: Pwa PW4060
- Engine time: 56,317 hours, 6,951 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE COMPRESSOR STALL WHEN THROTTLES ADVANCED.  ALSO OCCURRED DURING REVERSER OPERATION.  UNABLE TO FIND ANY DAMAGE TO ACCOUNT FOR THE REPORTED STALL. ADDITIONALLY, NO SURGE FLAG WAS SET.  BECAUSE OF REPEATED POWERPLANT INTERFACE MANAGEMENT UNIT (PIMU) FAULTS THE EEC WAS REPLACED. SUBSEQUENT HIGH POWER RUNS, AND ACCEL-DECEL CHECKS WERE OK WITH NO STALL OR SURGE. THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.
